User logged in as post
I am sorry that you needed to find this site, but you will find it very helpful.
Every person reacts differently. Your mom will have some "rough days" starting a few days after chemo. Some of us have it rougher than others. She will feel like she has the flu. I don't know how close you and your brother live to your mom. Maybe she could spend those 3-4 rough days with you. Another option might be to have a home healthcare worker spend some hours with her during those days.
If she is strongly independent and physically able, she might be able to stay alone.
I am younger than her but I could have weathered this alone if I had to. I got out of bed every day and tried to stay active. I had some joint pain and couldn't move as fast as I was used to. I didn't feel like eating for several days.
We can give you/her tips on eating, drinking water, and other over the counter drugs she should have ready .
Check to see if she can take Claritin before, during, and after her Neulasta shot--given 24 hours after chemo. It helped me tremendously.
Good luck. Keep posting. You probably should write on the Newbie board.